Because of an erectile dysfunction, an urologist (seen in early 2008) gave me pantestone (40 mg) orange pills without any blood analysis. I didn’t need these pills!
So, I’ve been taking pantestone pills for a week, once a day since 2008. But one day, i took about 10 or 15 pills at a time because i thought i could get a better result. Since that day, i’m losing my hair on the temples and now, 6 years later, i’m at least at the second stage of Norwood Hamilton. My testosterone level is normal now. i would like to know if is it because of these pills that i’m losing hair and having a similar evolution as my fathers’.
Thank you for reading. Hope you could answer me because i’m getting anxious about these pills and i have got a lot of remorse of having taking it.
Pantestone is apparently a testosterone pill sold in some European countries. Taking testosterone will cause hair loss in individuals who are carrying the genes for balding.
You mentioned that you are now a Norwood class 2 pattern, which suggests to me that you might have a maturing hairline rather than balding. Some people confuse the evolving maturing male hairline with genetic MPB, and without seeing your photos, I can not tell the difference.